# SDR 9602659305

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48086
- Engine: Pwa JT8D217
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Pt7 Line
- Condition: Moisture Contam
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

THE NR 2 ENGINE EPR INOPERATIVE ON TAKEOFF.  ABORTED TAKEOFF AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE CLEARED MOISTURE FROM THE PT7 LINE.  SYSTEM OPERATION RETURNED TO NORMAL.
